Create an account to receive a 10% off discount code

Shopping cart

Your cart is currently empty

Product image slideshow Items

  • Genexa Kids' Diphenhydramine Allergy Liquid Medicine - Organic Agave - 4 fl oz

Genexa Kids' Diphenhydramine Allergy Liquid Medicine - Organic Agave - 4 fl oz

SKU: 210000054935
$3.64 $2.55 Excl. tax

Condition: New - Genexa Kids? Allergy is real medicine, made clean - providing safe, effective relief from common allergy symptoms due to hay fever and other upper respiratory allergies, including runny nose, sneezing, itching of the nose, itching of the

In stock (6)

Available in store

Close
*For Product Condition/Quantites The Product Title and Product Description above are what you are buying. The below information may contain contradicting information.*

Condition: New - Genexa Kids? Allergy is real medicine, made clean - providing safe, effective relief from common allergy symptoms due to hay fever and other upper respiratory allergies, including runny nose, sneezing, itching of the nose, itching of the throat, and itchy, watery eyes. This liquid medicine has the same active ingredient you need (diphenhydramine HCl), but without the artificial ones you don?t (dyes, common allergens, parabens). We only use ingredients people deserve to make the first gluten-free, non-GMO, certified vegan medicines to help your little ones feel better.

Features
  • Effective multi-symptom allergy relief: Made with diphenhydramine HCl for effective relief of common allergy symptoms including runny nose, sneezing, itching of the nose, itching of the throat, and itchy, watery eyes.
  • Same active ingredient as the leading allergy medicine for kids: Each dose of this liquid medicine contains 12.5 milligrams of diphenhydramine to provide effective allergy symptom relief
  • Effective relief, safe when used as directed: Free of alcohol and gentle on little tummies, allowing you to get ahead of your child?s allergy symptoms.
  • No artificial flavors: Our liquid allergy medicine for kids is flavored with real, organic agave.
  • Worry-free ingredients kids deserve: No artificial sweeteners or preservatives, no artificial dyes, no parabens, and no common allergens. Certified gluten-free, vegan, and non-GMO.
4 oz. / 6/2022+ / allergy / Allergy Medicine / Allergy Treatment / Allergy-Relief / Child / Does not apply / Health & Household / Health Care / liquid / Lot Of 3 / medications / N/A / oral / OTC Medications & Treatments / Sinus & Asthma / Yes